# SDR IPXA09154888

- Difficulty date: February 17, 2009
- Submitted: March 4, 2009
- Operation: Air carrier
- Aircraft: N145UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0828
- Aircraft time: 8,057 hours, 4,927 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Tee Fitting
- Part number: 22141261151
- Part serial: 0996001
- Condition: Cracked
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:1C3C NR 2 INBOARD T/R SLEEVE LOWER T-CHORD IS CRACKED AT LWR EDGE THRU RADIUS.  CUT OUT DAMAGE, FABRICATED AND INSTALLED REPAIR PARTS IAW EO A300- 7830-32497-A AND SAA EA 300-7830-01-A1651.
